MathSciNet Relay Station
MathSciNet bibliographic data
MR419685 (54 #7703) 22E45 (58G99)
Ehrenpreis, Leon Hyperbolic equations and group representations. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1109–1111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement